HOMOCLINIC TWIST BIFURCATIONS WITH Z(2) SYMMETRY

DG ARONSON*, SA VANGILS, M KRUPA

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Abstract

We analyze bifurcations occurring in the vicinity of a homoclinic twist point for a generic two-parameter family of Z2 equivariant ODEs in four dimensions. The results are compared with numerical results for a system of two coupled Josephson junctions with pure capacitive load.

Original languageEnglish
Pages (from-to)195-219
Number of pages25
JournalJournal of nonlinear science
Volume4
Issue number3
Publication statusPublished - 1994

Keywords

  • BIFURCATION
  • Z(2) SYMMETRY
  • HOMOCLINIC ORBITS
  • PERIODIC ORBITS

Cite this